MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3389/fphar.2026.1834795

Медицинская библиотека · Frontiers in pharmacology · 2026

MOG-Ab-associated optic neuritis with concurrent GFAP-Ab positivity following tislelizumab-based treatment: a case report.

Zhang Yinghui, Liu Yonghu, Xin Hongxia, Shi Qin, Liu Qiang, Zhao Wenna, Qi Zhuoxiu, Ma Gang, Yang Xiao

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

To investigate the clinical characteristics and therapeutic management of myelin oligodendrocyte glycoprotein antibody (MOG-Ab)-related optic neuritis (ON), a rare neurological immune-related adverse event (irAE) associated with the programmed death-1 (PD-1) inhibitor tislelizumab.

METHODS

We report a retrospective case of a 48-year-old male patient with extensive-stage small cell lung cancer (ES-SCLC) who developed acute bilateral vision loss after receiving the first dose of tislelizumab combined with chemotherapy. After admission to the neurology department and a systematic clinical evaluation, the patient was found to be positive for both MOG-Ab and glial fibrillary acidic protein antibody (GFAP-Ab). He was ultimately diagnosed with MOG-Ab-associated ON with Concurrent GFAP-Ab Positivity.

RESULTS

Following diagnosis, tislelizumab was promptly discontinued. The patient received high-dose methylprednisolone (1,000 mg/d) as initial therapy, followed by sequential tapering combined with rituximab for immunomodulation. This regimen resulted in considerable visual recovery. In subsequent treatment lines, immune checkpoint inhibitors (ICIs) were avoided.

CONCLUSION

This case underscores the potential of PD-1 inhibitors to trigger rare MOG-Ab-associated ON. For such vision-threatening irAEs, early recognition, immediate ICI withdrawal, multidisciplinary collaboration, and aggressive immunosuppressive therapy are essential for reversing neurological impairment and improving outcomes.

Для цитирования: Zhang Yinghui, Liu Yonghu, Xin Hongxia, Shi Qin, Liu Qiang, Zhao Wenna, Qi Zhuoxiu, Ma Gang, Yang Xiao. MOG-Ab-associated optic neuritis with concurrent GFAP-Ab positivity following tislelizumab-based treatment: a case report.. Frontiers in pharmacology. 2026. DOI: 10.3389/fphar.2026.1834795.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.